Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 15, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Jan 30, 2013, 3:27 AM CST for 4 counties in Tennessee. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 3:27 AM CST (09:27 UTC)
- Expired
- Jan 30, 2013, 4:00 AM CST
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Davidson County, TN, Rutherford County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 3:41 AM CST | TSTM WND DMG | 1 Ne Smyrna, TN | AN NWS STORM SURVEY FOUND TSTM WIND DAMAGE IN SMYRNA. AN APARTMENT COMPLEX HAD MINOR ROOF DAMAGE ON WEAKLEY LN AND A TREE FELL ON A HOME ON NISSAN DR. A BARN WAS DAMAGED BY A FALLEN TREE ON S LAMAR ROAD AND SEVERAL TREES WERE BLOWN DOWN ON HICKORY GROVE RD. WI |
| Jan 30, 3:51 AM CST | TSTM WND DMG | 2 Nw Walterhill, TN | TREES DOWN ALONG HICKORY GROVE ROAD IN WALTERHILL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 10:07 PM CST | Tornado Watch | SPC | 6 hr |
| Jan 30, 1:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
913 WFUS54 KOHX 300927 TOROHX TNC037-149-187-189-301000- /O.NEW.KOHX.TO.W.0015.130130T0927Z-130130T1000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 327 AM CST WED JAN 30 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE... NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... NORTHEASTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE... SOUTHERN WILSON COUNTY IN MIDDLE TENNESSEE... * UNTIL 400 AM CST * AT 323 AM CST...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING MULTIPLE TORNADOES WAS LOCATED NEAR BRENTWOOD...OR 5 MILES NORTHEAST OF FRANKLIN. TORNADOES MAY FORM RAPIDLY ANYWHERE IN THIS LINE OF STORMS. THE LINE OF STORMS WAS MOVING EAST AT 60 MPH. * LOCATIONS IMPACTED INCLUDE... NOLENSVILLE...LA VERGNE...SMYRNA...RURAL HILL...BELINDA CITY AND WALTERHILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3620 8612 3586 8618 3585 8678 3615 8679 TIME...MOT...LOC 0927Z 254DEG 50KT 3598 8669 $$ SHAMBURGER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jan 30, 2:17 AM CST, 1 hour 10 minutes earlier.
Area forecast discussion, Jan 30, 2:17 AM CST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 217 AM CST WED JAN 30 2013 .DISCUSSION... ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING. GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS. MUCH COLDER AIR BEHIND SECOND FRONT. TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG THE PLATEAU. THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH PART OF THE TENNESSEE VALLEY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 28 42 22 / 100 20 0 30 CLARKSVILLE 59 26 44 19 / 60 20 0 30 CROSSVILLE 60 26 35 20 / 100 40 0 40 COLUMBIA 61 28 44 23 / 90 20 0 20 LAWRENCEBURG 61 28 46 26 / 80 10 0 30 WAVERLY 58 26 44 20 / 60 10 0 30 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065- 066-078>080. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031- 056>064-075-077-093>095. && BOYD
Hazardous weather outlook, Jan 29, 11:06 AM CST, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1106 AM CST TUE JAN 29 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-301715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1106 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR WESTERN PARTS OF MIDDLE TENNESSEE TONIGHT...IN AREAS GENERALLY WEST OF A LINE FROM ADAMS...TO CENTERVILLE...TO WAYNESBORO. DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES...ARE EXPECTED TO OCCUR WITH A SQUALL LINE AS IT PUSHES ACROSS THE TENNESSEE RIVER THIS EVENING...AFTER SUNSET. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER OF MIDDLE TENNESSEE TONIGHT. REMEMBER...TORNADOES ARE HARD TO SEE AT NIGHT...WHICH MAKES THEM ESPECIALLY DANGEROUS. THEREFORE...YOU SHOULD STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION WHEN SEVERE WEATHER MOVES IN...AND LISTEN FOR ANY SEVERE WEATHER WATCHES OR WARNINGS THAT MIGHT BE ISSUED FOR YOUR AREA. A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS THIS AFTERNOON AND TONIGHT...WITH GUSTS INCREASING FROM 35 MPH THIS AFTERNOON...TO OVER 45 MPH TONIGHT. THESE STRONG WINDS WILL OCCUR EVEN BEFORE THE THUNDERSTORMS ARRIVE LATER THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF INTERSTATE 65 WEDNESDAY MORNING. IN ADDITION...A WIND ADVISORY REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY...WITH GUSTY WINDS CONTINUING EVEN AFTER THE THUNDERSTORMS HAVE PASSED. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND WEDNESDAY MORNING...AS OUR POTENTIAL FOR SEVERE WEATHER DEVELOPS. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Jan 30, 2:46 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
ALSO REPORTED IN THE COBLE COMMUNITY.
&&
EVENT NUMBER OHX1300061
31Local storm report, Jan 30, 2:48 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
248 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN TRAINED SPOTTER
TREES DOWN ALONG HWY 48 IN DICKSON COUNTY
&&
EVENT NUMBER OHX1300062
TB12Local storm report, Jan 30, 3:02 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG 5 SE HOHENWALD 35.50N 87.50W
01/30/2013 LEWIS TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
ROAD.
&&
EVENT NUMBER OHX1300063
31Local storm report, Jan 30, 3:03 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
303 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG BIG SANDY 36.23N 88.09W
01/30/2013 BENTON TN LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
SANDY.
0121 AM NON-TSTM WND DMG ETHRIDGE 35.32N 87.30W
01/30/2013 LAWRENCE TN BROADCAST MEDIA
TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE
0135 AM NON-TSTM WND DMG 7 NW DICKSON 36.15N 87.47W
01/30/2013 DICKSON TN AMATEUR RADIO
POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.
0144 AM NON-TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
01/30/2013 DAVIDSON TN EMERGENCY MNGR
HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
WESTERN DAVIDSON COUNTY
0150 AM NON-TSTM WND DMG 1 SSW NASHVILLE 36.16N 86.79W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
BELCOURT AVE.
0151 AM NON-TSTM WND DMG 4 WNW NASHVILLE 36.19N 86.85W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
DRIVE
0212 AM NON-TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN AMATEUR RADIO
TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412
0214 AM NON-TSTM WND DMG 6 W NASHVILLE 36.17N 86.89W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE
0226 AM NON-TSTM WND DMG 1 NW FRANKLIN 35.94N 86.85W
01/30/2013 WILLIAMSON TN TWITTER
POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
FRANKLIN
0227 AM NON-TSTM WND DMG CENTERVILLE 35.79N 87.45W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
REPORTED
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
ALSO REPORTED IN THE COBLE COMMUNITY.
0247 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN TRAINED SPOTTER
TREES DOWN ALONG HWY 48 IN DICKSON COUNTY
0255 AM TSTM WND DMG 5 SE HOHENWALD 35.50N 87.50W
01/30/2013 LEWIS TN LAW ENFORCEMENT
A COUPLE OF TREES DOWN AND POWER OUTAGES IN THE
SOUTHERN PORTION OF THE COUNTY ON MORRIS AND LONG BRANCH
ROAD.
&&
EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058 OHX1300059 OHX1300060 OHX1300061
OHX1300062 OHX1300063
31Local storm report, Jan 30, 3:12 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
312 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM TSTM WND DMG FAIRVIEW 35.98N 87.12W
01/30/2013 WILLIAMSON TN TRAINED SPOTTER
NUMEROUS TREES WERE REPORTED DOWN IN FAIRVIEW.
&&
EVENT NUMBER OHX1300064
21Local storm report, Jan 30, 3:15 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
315 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM TSTM WND DMG ASHLAND CITY 36.28N 87.06W
01/30/2013 CHEATHAM TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWNED ACROSS THE COUNTY
WITH ALSO SOME REPORTS OF ROOF DAMAGE ACROSS THE COUNTY
TOO.
&&
EVENT NUMBER OHX1300065
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 49 min |
| Jan 30, 1:06 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 39 min |
| Jan 30, 1:31 AM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Jan 30, 1:53 AM CST | Tornado Warning | OHX | Benton, Humphreys, Perry | 37 min |
| Jan 30, 2:05 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 55 min |
| Jan 30, 2:22 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 38 min |
| Jan 30, 2:23 AM CST | Tornado Warning | OHX | Lawrence, Lewis, Perry, Wayne | 37 min |
| Jan 30, 2:33 AM CST | Tornado Warning | OHX | Dickson, Hickman, Lewis, Perry | 42 min |
| Jan 30, 2:40 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 35 min |
| Jan 30, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more | 44 min |
| Jan 30, 2:51 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Jan 30, 2:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson | 37 min |
| Jan 30, 2:56 AM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 34 min |
| Jan 30, 3:01 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 3 more | 59 min |
| Jan 30, 3:05 AM CST | Tornado Warning | OHX | Robertson, Sumner | 25 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 29 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 44 min |
| Jan 30, 3:26 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more | 64 min |
| Jan 30, 3:35 AM CST | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 40 min |
| Jan 30, 3:44 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more | 61 min |
| Jan 30, 3:46 AM CST | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 29 min |
| Jan 30, 3:53 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 37 min |
| Jan 30, 3:56 AM CST | Tornado Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jan 30, 4:09 AM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Jan 30, 4:16 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 29 min |
| Jan 30, 4:28 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more | 62 min |
| Jan 30, 4:33 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more | 27 min |
| Jan 30, 4:42 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 78 min |
| Jan 30, 4:42 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 48 min |
| Jan 30, 4:43 AM CST | Tornado Warning | OHX | Bedford, Coffee, Grundy, Marshall | 47 min |
| Jan 30, 5:24 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, Grundy, Rutherford and 3 more | 66 min |
| Jan 30, 5:30 AM CST | Tornado Warning | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 45 min |
| Jan 30, 5:57 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 63 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.